Alert archive / Tennessee / Flash Flood Warnings in 2006
Flash Flood Warning 14, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at May 26, 2006, 1:30 AM CDT for Obion County, Tennessee. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2006, 1:30 AM CDT (06:30 UTC)
- Expired
- May 26, 2006, 3:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Obion County, TN
The radar
The Paducah radar (KPAH), 73 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 1:30 AM CDT | FLASH FLOOD | Union City, TN | A QUARTER OF THE CITY IS UNDERWATER. A LARGE MOBILE HOME PARK IS BEING EVACUTATED. A SUBDIVISION HAS 3-4 FEET OF WATER IN IT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3271 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1370 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 260631
FFWMEG
TNC131-260830-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
130 AM CDT FRI MAY 26 2006
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
OBION COUNTY IN NORTHWEST TENNESSEE
* UNTIL 330 AM CDT
* AT 124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. DOPPLER RADAR ESTIMATES
THAT 3 TO 5 INCHES OF RAINFALL HAS FALLEN ACROSS THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNION
CITY...SOUTH FULTON AND CLAYTON.
WIDESPREAD FLOODING HAS BEEN REPORTED IN UNION CITY.
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
ACT QUICKLY. TURN AROUND, DONT DROWN
.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. TURN AROUND, DONT DROWN
.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.
LAT...LON 3648 8882 3642 8882 3640 8887 3642 8894
3640 8895 3632 8895 3640 8933 3647 8934
3650 8933 3650 8883
$$1 follow-up statement
000
WGUS74 KMEG 260737
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
234 AM CDT FRI MAY 26 2006
TNC131-260830-
OBION TN-
234 AM CDT FRI MAY 26 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR OBION
COUNTY...
AT 231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND TRAINED
SPOTTERS INDICATE THAT ABOUT 3 TO 5 INCHES OF RAIN FELL OVER
NORTHERN OBION COUNTY BETWEEN 9 PM CDT AND 1 AM CDT. EVEN THOUGH THE
RAIN HAS STOPPED RUNOFF CONTINUES ACROSS THE WARNED AREA. THERE IS
STILL A DANGER OF FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH FULTON
AND CLAYTON.
WIDESPREAD FLOODING HAS BEEN REPORTED ACROSS UNION CITY AND NORTHERN
SECTIONS OF OBION COUNTY.
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
ACT QUICKLY. TURN AROUND, DONT DROWN.
.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. TURN AROUND, DONT DROWN.
.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.
LAT...LON 3648 8882 3642 8882 3640 8887 3642 8894
3640 8895 3632 8895 3640 8933 3647 8934
3650 8933 3650 8883
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 25, 9:01 PM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, May 25, 9:01 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 901 PM CDT THU MAY 25 2006 .UPDATE... SEVERE THUNDERSTORMS ACROSS SE MO AND WRN KY CONTINUE TO TREK SOUTHEAST INTO NW TN. THESE STORMS HAVE DEVELOPED IN ADVANCE OF THE COLD FRONT THAT STRETCHES FROM THE GREAT LAKES INTO S CNTRL MO. THERE IS A GOOD DEAL OF INSTABILITY SOUTH OF THE FRONT WITH SBCAPES OF 3000 J/KG ACRS NE AR...THE MO BOOTHEEL AND NW TN. MEANWHILE AN UPPER LEVEL SHORTWAVE IS MOVING THROUGH THE MID MS VALLEY INCREASING THE WINDS ALOFT. THIS IS HELPING STORMS TO ORGANIZE...STRENGTHEN AND MAINTAIN THEIR UPDRAFTS. THE RESULT HAS BEEN LONG LIVED...HAIL PRODUCING SUPERCELLS. ALSO...THESE STORMS HAVE BEEN ROTATING AND AS LCLS LOWER THIS EVENING THERE IS THE POSSIBILITY AN ISOLD TORNADO ACRS MAINLY NW TN. THIS ACTIVITY WILL EVENTUALLY SHIFT EAST LATER TONIGHT AS SHORTWAVE AND THE ASSOCD STRONGER MID LEVEL WINDS ROTATE EAST OUT OF THE AREA. NO IMMEDIATE UPDATES PLANNED. CURRENT FORECAST ON TRACK. NE AR SEVERE TSTM WATCH EXPIRES AT 04Z. MO BOOTHEEL AND NW TN TORNADO WATCH EXPIRES AT 06Z. && .PREV DISCUSSION... (ISSUED 319 PM CDT THU MAY 25 2006) DISCUSSION... THE AIRMASS ACROSS THE MID-SOUTH THIS AFTERNOON REMAINS HOT AND HUMID WITH TEMPERATURES RANGING FROM THE UPPER 80S EAST TO LOWER 90S WEST. WITH CONTINUED HEATING EXPECT MAXIMUM TEMPERATURES TO TOP OUT IN THE 90-95 DEGREE RANGE. ISOLATED THUNDERSTORMS HAVE FORMED ALONG AN OLD CONVECTIVE BOUNDARY STRETCHED BASICALLY ALONG INTERSTATE 40 IN WEST TENNESSEE. THESE STORMS WILL BE DRIVEN BY THE LOW LEVEL CONVERGENCE ALONG THIS BOUNDARY AND STRONG INSTABILITY. EXPECT THESE STORMS TO REMAIN PULSE IN NATURE AND UNORGANIZED AS DEEP LAYER SHEAR REMAINS WEAK IN THESE AREAS. CANNOT RULE OUT AN ISOLATED PULSE SEVERE STORM...WITH DAMAGING WINDS THE GREATEST THREAT. BUT AGAIN THESE STORMS WILL REMAIN UNORGANIZED AND SEVERE THREAT SHOULD REMAIN LIMITED. HAVE KEPT SLIGHT CHANCE TO LOW-END CHANCE POPS IN FOR THIS EVENING IN VICINITY OF THIS BOUNDARY THROUGH THIS EVENING. A POTENT MID-LEVEL SHORTWAVE WILL CONTINUE TO MOVE EAST-SOUTHEAST ACROSS THE MID MISSISSIPPI VALLEY THIS EVENING. A BAND OF ENHANCED MID-LEVEL WINDS (40KTS) ALONG THE SOUTHERN PERIPHERY OF THIS SHORTWAVE AND WEAK HEIGHT FALLS WILL SKIM NORTHEAST PORTIONS OF THE FORECAST AREA THIS EVENING. ALTHOUGH THE BEST MID-LEVEL FORCING AND DEEP LAYER SHEAR SHOULD REMAIN NORTH OF THE MEMPHIS CWA THERE STILL SHOULD BE ENOUGH FORCING FROM THE SHORTWAVE AND SOME SURFACE CONVERGENCE ALONG A STALLING FRONT OVER NORTHERN SECTIONS TO TRIGGER SCATTERED THUNDERSTORMS LATER THIS EVENING. MODERATE INSTABILITY (MUCAPES 2000-3000J/KG) ALONG WITH MARGINALLY STRONG DEEP LAYER SHEAR SHOULD SUPPORT THE POSSIBILITY OF A FEW SEVERE MULTICELLULAR CLUSTERS. THEREFORE WILL KEEP SLIGHT RISK FOR SEVERE STORMS CONFINED TO NORTHEAST AREAS THIS EVENING...WITH THE GREATEST THREAT FROM ANY OF THESE STORMS REMAINING DAMAGING WINDS. ISOLATED LARGE HAIL MAY ALSO OCCUR...BUT SHOULD BE LESS OF A THREAT AS FREEZING LEVELS REMAIN HIGH. ON FRIDAY...THE MID-LEVEL SHORTWAVE WILL MOVE EAST AND UPPER RIDGING WILL BUILD INTO THE AREA. THE STALLED SURFACE FRONT MAY LINGER OVER NORTHEAST SECTIONS AND THIS COMBINED WITH ADDITIONAL CONVECTIVE BOUNDARIES AND DAYTIME HEATING WILL SUPPORT SLIGHT CHANCES FOR AFTERNOON THUNDERSTORMS OVER THESE AREAS. ELSEWHERE...EXPECT ANOTHER HOT...HUMID...AND DRY DAY. THESE CONDITIONS WILL LINGER INTO SATURDAY WITH SIMILAR CONDITIONS IN PLACE. LARGE UPPER LEVEL RIDGE WILL DOMINATE THE EXTENDED PORTIONS OF THE FORECAST WITH MORE TYPICAL SUMMER WEATHER TO CONTINUE. SHOULD BE ENOUGH MOISTURE AND INSTABILITY AROUND TO SUPPORT ISOLATED TO SCATTERED DIURNALLY DRIVEN AFTERNOON THUNDERSTORMS EACH DAY. TEMPERATURES WILL ALSO REMAIN ABOVE AVERAGE AND HAVE RAISED EXTENDED TEMPERATURES ABOVE GUIDANCE TO ADJUST FOR MEX NUMBERS BIAS OF TRENDING TOWARDS CLIMATOLOGY. ALL IN ALL...CONTINUED HOT...HUMID...AND MAINLY DRY WEATHER THROUGH THE EXTENDED PERIOD. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && SJM/JLH
Hazardous weather outlook, May 25, 5:20 PM CDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 520 PM CDT THU MAY 25 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-262315- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 520 PM CDT THU MAY 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHERN PORTIONS OF THE MID SOUTH THIS EVENING AND TONIGHT. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE NORTH OF A LINE FROM WALNUT RIDGE ARKANSAS...TO DYERSBURG TENNESSEE TO DECATURVILLE TENNESSEE. THE MAIN SEVERE WEATHER THREAT WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE DAMAGING WINDS. HOWEVER...ISOLATED LARGE HAIL WILL ALSO POSSIBLE AND A TORNADO CANNOT BE RULED OUT...ESPECIALLY ACROSS THE MISSOURI BOOTHEEL AND NORTHERN WEST TENNESSEE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED ACROSS NORTHERN PORTIONS OF THE MID SOUTH THIS EVENING AND TONIGHT. SJM
In the hours before
Local storm report, May 25, 10:27 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1027 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
&&
SJMLocal storm report, May 25, 10:40 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1040 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
1020 PM TSTM WND DMG 1 W SOUTH FULTON 36.49N 88.90W
05/25/2006 OBION TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
&&
SJMLocal storm report, May 25, 11:03 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1103 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
1020 PM TSTM WND DMG 1 W SOUTH FULTON 36.49N 88.90W
05/25/2006 OBION TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
1050 PM TSTM WND DMG WOODLAND MILLS 36.48N 89.11W
05/25/2006 OBION TN TRAINED SPOTTER
TREES DOWN
1050 PM HAIL 2 N UNION CITY 36.45N 89.05W
05/25/2006 E0.88 INCH OBION TN AMATEUR RADIO
1055 PM HAIL MARTIN 36.34N 88.86W
05/25/2006 E1.00 INCH WEAKLEY TN TRAINED SPOTTER
&&
SJMLocal storm report, May 25, 11:53 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1153 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
1020 PM TSTM WND DMG 1 W SOUTH FULTON 36.49N 88.90W
05/25/2006 OBION TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
1050 PM TSTM WND DMG WOODLAND MILLS 36.48N 89.11W
05/25/2006 OBION TN TRAINED SPOTTER
TREES DOWN
1050 PM HAIL 2 N UNION CITY 36.45N 89.05W
05/25/2006 E0.88 INCH OBION TN AMATEUR RADIO
1055 PM HAIL MARTIN 36.34N 88.86W
05/25/2006 E1.00 INCH WEAKLEY TN TRAINED SPOTTER
1146 PM FLASH FLOOD UNION CITY 36.42N 89.05W
05/25/2006 OBION TN LAW ENFORCEMENT
WATER HAS FILLED DITCHES AND FLOODED SOME STREETS.
SEVERAL PEOPLE ARE TRAPPED IN CARS.
&&
SJMLocal storm report, May 26, 12:09 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1209 AM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
1020 PM TSTM WND DMG 1 W SOUTH FULTON 36.49N 88.90W
05/25/2006 OBION TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
1050 PM HAIL 2 N UNION CITY 36.45N 89.05W
05/25/2006 E0.88 INCH OBION TN AMATEUR RADIO
1050 PM TSTM WND DMG WOODLAND MILLS 36.48N 89.11W
05/25/2006 OBION TN TRAINED SPOTTER
TREES DOWN
1055 PM HAIL MARTIN 36.34N 88.86W
05/25/2006 E1.00 INCH WEAKLEY TN TRAINED SPOTTER
1146 PM FLASH FLOOD UNION CITY 36.42N 89.05W
05/25/2006 OBION TN LAW ENFORCEMENT
WATER HAS FILLED DITCHES AND FLOODED SOME STREETS.
SEVERAL PEOPLE ARE TRAPPED IN CARS.
1150 PM HAIL DRESDEN 36.28N 88.69W
05/25/2006 M1.75 INCH WEAKLEY TN EMERGENCY MNGR
REPORTED BY TEMA
1150 PM TSTM WND DMG SHARON 36.23N 88.82W
05/25/2006 WEAKLEY TN EMERGENCY MNGR
TREES AND POWER LINES DOWN. REPORTED BY TEMA.
1155 PM FLASH FLOOD 5 E UNION CITY 36.42N 88.96W
05/25/2006 OBION TN PUBLIC
SOME ROADS HAD HIGH WATER ON THEM.
&&
ARSLocal storm report, May 26, 12:22 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1222 AM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
1020 PM TSTM WND DMG 1 W SOUTH FULTON 36.49N 88.90W
05/25/2006 OBION TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
1050 PM TSTM WND DMG WOODLAND MILLS 36.48N 89.11W
05/25/2006 OBION TN TRAINED SPOTTER
TREES DOWN
1050 PM HAIL 2 N UNION CITY 36.45N 89.05W
05/25/2006 E0.88 INCH OBION TN AMATEUR RADIO
1055 PM HAIL MARTIN 36.34N 88.86W
05/25/2006 E1.00 INCH WEAKLEY TN TRAINED SPOTTER
1146 PM FLASH FLOOD UNION CITY 36.42N 89.05W
05/25/2006 OBION TN LAW ENFORCEMENT
WATER HAS FILLED DITCHES AND FLOODED SOME STREETS.
SEVERAL PEOPLE ARE TRAPPED IN CARS.
1150 PM HAIL DRESDEN 36.28N 88.69W
05/25/2006 M1.75 INCH WEAKLEY TN EMERGENCY MNGR
REPORTED BY TEMA
1150 PM TSTM WND DMG SHARON 36.23N 88.82W
05/25/2006 WEAKLEY TN EMERGENCY MNGR
TREES AND POWER LINES DOWN. REPORTED BY TEMA.
1155 PM FLASH FLOOD 5 E UNION CITY 36.42N 88.96W
05/25/2006 OBION TN PUBLIC
SOME ROADS HAD HIGH WATER ON THEM.
1220 AM HAIL UNION CITY 36.42N 89.05W
05/26/2006 M0.88 INCH OBION TN TRAINED SPOTTER
&&
ARSThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:36 PM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 54 min |
| May 25, 9:28 PM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 62 min |
| May 25, 10:28 PM CDT | Severe Thunderstorm Warning | MEG | Obion, Weakley | 47 min |
| May 25, 11:10 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 50 min |
| May 25, 11:20 PM CDT | Severe Thunderstorm Warning | MEG | Obion | 25 min |
| May 25, 11:28 PM CDT | Flash Flood Warning | MEG | Obion | 2 hr |
| May 25, 11:46 PM CDT | Severe Thunderstorm Warning | MEG | Obion | 44 min |
| May 25, 11:49 PM CDT | Severe Thunderstorm Warning | MEG | Carroll | 41 min |
| May 26, 12:24 AM CDT | Severe Thunderstorm Warning | MEG | Weakley | 51 min |
| May 26, 12:41 AM CDT | Severe Thunderstorm Warning | MEG | Obion | 29 min |
| May 26, 12:47 AM CDT | Severe Thunderstorm Warning | MEG | Gibson | 28 min |
| May 26, 1:20 AM CDT | Severe Thunderstorm Warning | MEG | Dyer | 25 min |
| May 26, 1:21 AM CDT | Severe Thunderstorm Warning | MEG | Gibson | 39 min |
| May 26, 1:28 AM CDT | Tornado Warning | MEG | Gibson | 32 min |
| May 26, 2:02 AM CDT | Severe Thunderstorm Warning | MEG | Dyer | 43 min |
| May 26, 2:14 AM CDT | Severe Thunderstorm Warning | MEG | Henderson, Madison | 46 min |
| May 26, 2:33 AM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Dyer, Gibson, Henderson, Madison | 117 min |
| May 26, 2:40 AM CDT | Severe Thunderstorm Warning | MEG | Chester | 50 min |
| May 26, 2:48 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 19 min |
| May 26, 2:54 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood | 28 min |
| May 26, 3:05 AM CDT | Severe Thunderstorm Warning | MEG | Madison | 25 min |
| May 26, 3:24 AM CDT | Flash Flood Warning | MEG | Obion | 3 hr |
| May 26, 3:27 AM CDT | Severe Thunderstorm Warning | MEG | Chester | 33 min |
| May 26, 3:41 AM CDT | Severe Thunderstorm Warning | MEG | McNairy | 34 min |
| May 26, 4:50 PM CDT | Severe Thunderstorm Warning | MEG | Dyer | 70 min |
| May 26, 5:55 PM CDT | Severe Thunderstorm Warning | MEG | Henry | 29 min |
| May 26, 6:23 PM CDT | Severe Thunderstorm Warning | MEG | Gibson | 22 min |
| May 26, 6:28 PM CDT | Severe Thunderstorm Warning | MEG | Obion | 32 min |
Nearby
Flash Flood Warnings in Tennessee, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.